Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonseparability and uniform structures in locally compact groups
HTML articles powered by AMS MathViewer

by G. Hansel and J.-P. Troallic PDF
Proc. Amer. Math. Soc. 123 (1995), 1613-1621 Request permission

Abstract:

Let G be a locally compact topological group. We prove that if G is not a SIN-group, then the quotient Banach space ${\mathcal {U}_L}(G)/\mathcal {U}(G)$ contains an isometric linear copy of ${l^\infty }$. To get this result, we first establish an extension theorem for (bilaterally) uniformly continuous functions on G.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D05, 54E15
  • Retrieve articles in all journals with MSC: 22D05, 54E15
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1613-1621
  • MSC: Primary 22D05; Secondary 54E15
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1232139-3
  • MathSciNet review: 1232139